3 doctors weighed in:

Sanitizer makes my skin rough . How do I know if also the cause of this break out?

3 doctors weighed in
Dr. Michael Fisher
Dermatology
2 doctors agree

In brief: Sanitizer

Stop using the sanitizer and if your skin improves then the problems are most likely due to the sanitizer. You can then add the sanitizer back and if your skin breaks out you will know that the skin problems are caused by the sanitizer.

In brief: Sanitizer

Stop using the sanitizer and if your skin improves then the problems are most likely due to the sanitizer. You can then add the sanitizer back and if your skin breaks out you will know that the skin problems are caused by the sanitizer.
Dr. Michael Fisher
Dr. Michael Fisher
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors